# SDR 2006UALA01291

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 46,314 hours, 32,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED IN AREA OF OUTFLOW VALVE FOUND TO BE 8 INCHES LONG BY 2.75 WIDE.  REMOVED DAMAGE. FABRICATED AND INSTALLED DOUBLER REPAIR.
